# SDR ASAA2017060720976

- Difficulty date: June 7, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 33,892 hours, 10,231 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 332A235011
- Condition: Broken
- Location: Pneumatic Duct
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START WITH BOTH ENGINES AT IDLE THE PNEUMATIC DUCT PRESSURES READ 18 PSI RIGHT, 8 PSI LEFT. ENGINE BLEED VALVES WERE BOTH ON, APU BLEED VALVE WAS OFF. BOTH PACKS WERE IN AUTO AND THE ISOLATION VALVE WAS CLOSED (AUTO SWITCH POSITION). RUNNING ENGINES UP AND RETURNING TO IDLE HAD NO EFFECT. CYCLING ENGINE BLEED VALVES HAD NO EFFECT. GROUNDED - YES. FOUND BROKEN TUBE ASSEMBLY ON #1 ENGINE FWD OF AND ATTACHED TO HIGH STAGE VALVE. REPLACED TUBE ASSEMBLY. ACCOMPLISHED ENGINE RUN PER B737-800 AMM 71-00-00. DUCT PRESSURE NORMAL. GROUND VERIFICATION SUCCESSFUL.
